# SDR UALA2009100903177

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 45,357 hours, 16,323 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087008
- Part serial: CWDDDH11096
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN HYD SYSTEM LOSS.  FLUID LOST UPON GEAR EXTENSION.  BYPASS VLV HAS BEEN REPLACED.  AC IS BEING WASHED DUE TO HYD FLUID SPRAYED OVER AC.  SERVICING HYD AND LUBING NOSE GEAR THEN SWING WILL BE DONE AND LEAK CHECKS.   OPS CHECKED FOUND NO LEAKS.  NEXT FLT EN ROUTE TO BOS RCV'D ANOTHER GREEN HYD SYSTEM LEVEL LOW INDICATION.  OPERATED AND CK'D THE FOLLOWING:  YAW DAMP, TAIL SECTION BOTH WHEEL WELL AREAS, NR 1 ENG PYLON AND REV, NLG AREA, ALL FLT CNTL SURFACES, MLG AREAS.  LEAKED CHECKED NR 1 ENG & WHEEL WELL AREA AGAIN DURING HI PWR RUN.  NO LEAKS NOTED.  SUSPECT LOW QTY DUE TO NLG BYPASS VLV RPL IN SFO & SYSTEM NOT EXERCISED.
